default-icon
Side effects of steroid
I used gym steroids for 3months n nw i m facing penis problem sperm count low & errection Nt standing properly overall i think its nt working wat should i do nw? Can u plz tell me wch tablet or injcetion or treatment i do for reverse it
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Sexologist 18 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for raising Query so that so many yousters will get to know n spare themselves from such unwanted or self created issues, discontinue its use n engage in Healthier habits, plz share ur marriage planns so how early can have act we can get. Or consult with Ayurvedic college Hospital in ur city
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Oral steroid side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.